MAUDE Adverse Event Report: US ENDOSCOPY URETERO1; URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE

US ENDOSCOPY URETERO1; URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE
Model Number URORD101
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch # (b)(4) that, "uretero1, disposable flexible ureteroscope image gets cut off, intermittently lost and keeps cutting out or flickering.Or team found a crack at the base of the scope at the end of the procedure.The sales representative for the product was contacted and the plan will be to return the scope for inspection.".
 
Additional Manufacturer Narrative
The initial mdr for this event was incorrectly filed under 300776287-2025-00007.Steris is submitting this mdr under the correct product registration information and should be noted the initial mdr filed under 300776287-2025-00007 was submitted within the 30-day reporting criteria requirement.The uretero1 reverse deflection disposable ureteroscope subject of the reported event is being returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The uretero1 reverse deflection disposable ureteroscope subject of the reported event was returned for evaluation.Evaluation results found damage to the device and exposed wiring.The wire shaft also appeared to be bent exposing wires underneath.The source of the observed damage could not be determined.The device history record was reviewed and confirmed the device was manufactured to specification; no abnormalities were noted.No additional issues have been reported.

Brand Name
URETERO1
Common Device Name
URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4405197842
MDR Report Key22743499
Report Number1528319-2025-00081
Device Sequence Number8507017
Product Code FGB
UDI-Device Identifier00724995209179
UDI-Public(01)00724995209179(11)231212(17)261212(10)BSLC4884
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K231878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURORD101
Device Catalogue NumberURORD101
Device Lot Number(10)BSLC4884
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown